# SDR DALA2020080622723

- Difficulty date: August 1, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 51,409 hours, 26,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 WINDSHIELD SIDE POST LOWER ATTACHMENT RT SIDE VERTICAL STIFFENER.  PERFORMED A REPAIR ON FRAME 4 R/H WINDSHIELD SIDE POST LOWER ATTACHMENT VERTICAL STIFFENER IAW CARD 5311-01230-01B.
